Alert archive / Idaho / Severe Thunderstorm Warnings in 2006

Severe Thunderstorm Warning 9, NWS Spokane, WA

May 22, 2006Bonner County, Boundary County, Idaho

NWS Spokane, WA issued this severe thunderstorm warning at May 22, 2006, 3:29 PM PDT for Bonner County, Boundary County, Idaho. It was in force for 46 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 22, 2006, 3:29 PM PDT (22:29 UTC)
Expired
May 22, 2006, 4:15 PM PDT
In force
46 min
Issued by
NWS Spokane, WA
Area
Counties, with a storm outline in the text

Counties Bonner County, ID, Boundary County, ID

The radar

The Spokane radar (KOTX), 123 km from the middle of the area, began a volume at 22:31 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 16 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 22, 2:49 PM PDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Spokane, WA (KOTX), launched 12:00Z, 10.5 hours before the alert went out and 93 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Spokane, WA at 12:00Z on 2006-05-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 5 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Spokane, WA at 12:00Z on 2006-05-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 158 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
5 J/kg
Mixed-layer CIN
-114 J/kg
Mixed-layer LCL
1111 m above ground
0-6 km bulk shear
49 kt
0-1 km storm-relative helicity
158 m²/s²
0-3 km storm-relative helicity
271 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS56 KOTX 222229
SVROTX
IDC017-021-222315-
/O.NEW.KOTX.SV.W.0009.060522T2229Z-060522T2315Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPOKANE WA
329 PM PDT MON MAY 22 2006

THE NATIONAL WEATHER SERVICE IN SPOKANE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL BONNER COUNTY IN THE PANHANDLE OF IDAHO
  CENTRAL BOUNDARY COUNTY IN THE PANHANDLE OF IDAHO

* UNTIL 415 PM PDT

* AT 326 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
  OF 60 MPH.  THIS STORM WAS LOCATED NEAR COLBURN...OR ABOUT 7 MILES
  NORTH OF SANDPOINT...AND MOVING NORTH AT 30 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  ELMIRA BY 340 PM PDT
  7 MILES WEST OF NAPLES BY 355 PM PDT

DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THIS STORM.
WHILE NOT IMMEDIATELY LIKELY...A TORNADO MAY STILL DEVELOP. IF A
TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A
STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

LAT...LON 4833 11674 4830 11648 4883 11628 4887 11665

$$

RP
2 follow-up statements
000 
WWUS56 KOTX 222238
SVSOTX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPOKANE WA
336 PM PDT MON MAY 22 2006

IDC017-021-222315-
/O.CON.KOTX.SV.W.0009.000000T0000Z-060522T2315Z/
BONNER ID-BOUNDARY ID-
336 PM PDT MON MAY 22 2006

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM PDT
FOR CENTRAL BOUNDARY AND CENTRAL BONNER COUNTIES...

AT 315 PM PDT...THE PUBLIC REPORTED A FUNNEL CLOUD EXTENDING FROM A 
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 
60 MPH.  THIS STORM WAS LOCATED NEAR ELMIRA...OR ABOUT 12 MILES 
NORTH OF SANDPOINT...MOVING NORTH AT 30 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  NAPLES BY 350 PM PDT

DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THIS STORM.
WHILE NOT IMMEDIATELY LIKELY...A TORNADO MAY STILL DEVELOP. IF A
TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A
STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM PDT
MONDAY EVENING FOR NORTHWESTERN IDAHO AND EASTERN WASHINGTON.

LAT...LON 4833 11674 4830 11648 4883 11628 4887 11665

$$

RP
000 
WWUS56 KOTX 222313
SVSOTX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPOKANE WA
408 PM PDT MON MAY 22 2006

IDC017-021-222318-
/O.EXP.KOTX.SV.W.0009.000000T0000Z-060522T2315Z/
BONNER ID-BOUNDARY ID-
408 PM PDT MON MAY 22 2006

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL BOUNDARY AND CENTRAL
BONNER COUNTIES EXPIRES AT 415 PM PDT...

A LINE OF THUNDERSTORMS MOVING NORTH AT 30 MILES PER HOUR THROUGH 
THE AREA BETWEEN METALINE FALLS AND NAPLES HAS WEAKENED AND WILL SOON 
EXIT THE AREA. AS THEY ARE NO LONGER CONSIDERED SEVERE THE SEVERE 
THUNDERSTORM WARNING HAS BEEN ALLOWED TO EXPIRE.


A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM PDT
MONDAY EVENING FOR NORTHWESTERN IDAHO AND EASTERN WASHINGTON.

LAT...LON 4833 11674 4830 11648 4883 11628 4887 11665

$$

RP

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Spokane, WA wrote its last area forecast discussion before this severe thunderstorm warning went out at May 22, 2:58 PM PDT, 31 minutes earlier.

Area forecast discussion, May 22, 2:58 PM PDT, 31 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPOKANE WA
258 PM PDT MON MAY 22 2006

.SYNOPSIS...A ROUND OF SHOWERS AND LOCALLY STRONG THUNDERSTORMS THIS
EVENING WILL BE FOLLOWED BY MORE UNSETTLED WEATHER TUESDAY AND
WEDNESDAY. A STRONG COOLING TREND WILL CONTINUE WITH SHOWERY
CONDITIONS THROUGH NEXT WEEKEND.

&&

.DISCUSSION...
TONIGHT...NEGATIVELY TILTED UPPER LEVEL WAVE IS RIDING THE OVERALL
SOUTHERLY FLOW THROUGH THE REGION THIS EVENING. EXPECT CONTINUING
SHOWERS AND THUNDERSTORMS WELL INTO THE EVENING ALL ZONES.
RADAR AND SATELLITE INDICATE AAN OMINOUS LOOKING BAND OF DENSE
THUNDERSTORMS RUNNING FROM YAKIMA TO BOISE WHICH WILL BE MOVING
THROUGH THE FORECAST AREA THIS EVENING. THIS BAND WILL MOVE INTO A
RIPE AIR MASS PRIMED BY LATE AFTERNOON SURFACE HEATING APPERENT ON
OBSERVATIONS FROM BREAKS IN THE OVERCAST. THUS STAGE IS SET FOR A
SEVERE WEATHER OUTBREAK ACROSS THE REGION THIS EVENING. SEVERE
THUNDERSTORM WATCH HAS BEEN ISSUED FOR POINTS EAST OF A REPUBLIC-
MOSES LAKE LINE FIOR THIS EVENING. AFTER THE MAIN FRONT COMES
THROUGH...EARLY IN THE EVENING IN THE FAR SOUTHWEST ZONES...LATER
IN THE SPOKANE-PULLMAN REGION...AND AFTER MIDNIGHT IN
THE NORTHERN PANHANDLE ZONE...SHOWER ACTIVITY WILL DRAMATICALLY TAPER
OFF WITH ONLY LINGERING MOUNTAIN SHOWERS EXPECTED OVERNIGHT. WINDS
WILL INCREASE IN THE WAKE OF THE FRONT AND KEEP UP IN THE 10 TO
LOCALLY 20 MPH RANGE THROUGH THE NIGHT. THIS WILL LIMIT DIURNAL
TEMPERATURE FALLS AND KEEP OVERNIGHT LOWS ABOVE NORMAL DESPITE THIS
FRONTAL PASSAGE.

TUESDAY THROUGH TUESDAY NIGHT...NAM AND GFS DISPLAYING REASONABLE
AGREEMENT AND SATELLITE EXTRAPOLATION SUGGESTS MODELS ARE
PLAUSIBLE. AFTER A SHORT BREAK FEATURING MAINLY DRY VALLEY BASIN
CONDITIONS TUESDAY MORNING...YET ANOTHER DISTURBANCE WILL SWEEP
THROUGH THE FORECAST AREA IN THE MOIST SOUTHWEST FLOW. THIS WAVE IS
VISIBLE ON SATELLITE OFF THE COAST OF NORTHERN CALIFORNIA ROUNDING
THE BASE OF THE PARENT UPPER LOW. WIDESPREAD SHOWERS ALONG THIS WEAK
FRONTAL REGION ARE AGAIN LIKELY...BUT AIR MASS WILL BE MORE STABLE
THAN TODAY. STILL...PATTERN RECOGNITION AND MOIST LOW LEVEL AIR MASS
PRODUCING HIGH DEW POINTS SUGGEST AT LEAST A SLIGHT CHANCE OF
THUNDERSTORMS IS NECESSARY ONCE AGAIN WITH THIS SYSTEM. HIGH
TEMPERATURES ON TUESDAY ARE LIKELY WARMEST CASE SCENARIOS AND
HEAVILY DEPENDENT ON SOME SURFACE HEATING BEFORE THE SHOWER BANDS
SHOW UP AT ANY PARTICULAR LOCATION. IF SHOWERS MOVE IN EARLIER
THAN EXPECTED...QUITE POSSIBLE GIVEN THE INCREASINGLY PROGRESSIVE
FLOW REGIME...THEN DIURNAL TEMPERATURE INCREASE WILL BE RETARDED AND
THUNDERSTORM THREAT WILL DECREASE AND MAY BE CONFINED ONLY TO
MOUNTAINS. TUESDAY NIGHT IS THE NEXT MAINLY DRY BREAK PERIOD
BEFORE ANOTHER DISTURBANCE ON WEDNESDAY. /FUGAZZI

WEDNESDAY THROUGH MEMORIAL DAY...THE UPPER LEVEL PATTERN WILL EVOLVE
FROM A MILD MOIST SW FLOW INTO A COOL CUTOFF LOW REGIME...AS THE
RIDGE FINALLY RELEASES ITS GRIP FROM THE GREAT PLAINS AND A
TROUGH DIGS IN THE PACIFIC. THIS WILL CAUSE A COOL-DOWN OF NORMAL TO
BELOW NORMAL TEMPERATURES. SW FLOW WILL PREVAIL ON WEDNESDAY AS A
DISTURBANCE ALOFT TRACKS FROM WRN OREGON INTO ERN WA WITH THE BEST
CHANCE OF RAIN ACROSS NW THIRD OF THE FORECAST AREA...AND THEN
SPREADING TO THE NE MTS AS MORE CONVECTIVE SHOWERS BY WED EVE. BY
THURSDAY...THE PACIFIC TROUGH BEGINS TO DIG SOUTH AND THE NEXT
INCOMING SHORTWAVE TAKES A MORE SOUTHERN TRACK...AND NOSES INTO
OREGON WHILE THE FLOW ALOFT VEERS MORE WESTERLY. THIS WILL PROVIDE A
DRY BREAK FOR MUCH OF THE CASCADES AND WRN BASIN AREA...WHILE SOME
MINOR CONVECTION FLARES IN THE NE MTS. THE BEST CHANCE OF
PRECIPITATION SHOULD LIE ACROSS THE WA/OR BORDER INTO THE BLUE MTS
THURSDAY NIGHT. THE PACIFIC TROUGH BEGINS TO DIVE INLAND THURS NIGHT
INTO FRIDAY...WITH SIMILAR SCENARIOS SEEN IN BOTH THE GFS AND ECMWF.
THIS WEATHER PATTERN CHANGE WILL DEVELOP A BAROCLINIC BAND THAT WILL
ROTATE AROUND THE LOW WITH THE MOST LIKELY LOCATION OF WET
WEATHER BEING ACROSS THE ID PANHANDLE AND THEN ACROSS THE NRN MTS OF
WA. THIS IS A MORE TYPICAL SPRING LIKE PATTERN. EXPECT STEADY SHOWERS
AND TEMPERATURES FALLING BELOW NORMAL FOR THE HOLIDAY WEEKEND. THIS
LOW MAY KICK OUT BY MONDAY WITH WEAK RIDGING ALOFT...ALTHOUGH A
RENEWED AREA OF LOW PRESSURE MAY SWING INTO OREGON WITH ANOTHER ROUND
OF SHOWERY CONDITIONS. /RFOX.

&&

.AVIATION...NUMEROUS VFR CEILING/VIS SHOWERS WITH SCATTERED MVFR
CEILINGS THROUGH 03Z OVER ALL LOCATIONS WITH MOUNTAIN OBSCURATIONS IN
LOW CLOUDS AND PCPN. AFTER 20Z EAST OF A KOMK-KALW LINE SCATTERED
STRONG THUNDERSTORMS WILL DEVELOP WITH ISOLATED IFR VISIBILITIES IN
HEAVY PRECIPITATION. AFTER 02Z WEST OF A KOMK-KALW LINE AND AFTER
06Z EAST OF THIS LINE CONDITIONS WILL IMPROVE TO ISOLATED MOUNTAIN
SHOWERS AND MOSTLY VFR CONDITIONS OVER THE COLUMBIA BASIN. /MJF

&&

.PRELIMINARY POINT TEMPS/POPS...
SPOKANE        48  68  45  66  44  63 /  60  60  30  40  30  20
COEUR DALENE  44  67  43  65  42  61 /  70  60  30  40  30  20
PULLMAN        45  66  46  64  42  59 /  70  60  30  30  30  20
LEWISTON       52  73  50  72  48  66 /  70  50  40  20  20  30
COLVILLE       42  68  42  64  42  61 /  60  60  40  50  30  20
SANDPOINT      42  68  41  65  42  61 /  60  60  40  40  30  30
KELLOGG        44  66  42  64  41  59 /  70  60  40  40  30  30
MOSES LAKE     50  74  50  71  46  68 /  40  50  20  20  10  10
WENATCHEE      52  72  50  70  48  66 /  40  50  20  20  10  10
OMAK           48  72  45  72  44  65 /  40  60  20  30  20  10

&&

.OTX WATCHES/WARNINGS/ADVISORIES...
ID...SEVERE THUNDERSTORM WATCH UNTIL 1000 PM PDT ENTIRE FORECAST
AREA.
WA...SEVERE THUNDERSTORM WATCH UNTIL 1000 PM MUCH OF EASTERN
WASHINGTON.

&&
Hazardous weather outlook, May 22, 2:58 PM PDT, 31 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPOKANE WA
258 PM PDT MON MAY 22 2006

IDZ001>004-026-027-WAZ031>038-232200-
NORTHERN PANHANDLE-COEUR DALENE AREA-IDAHO PALOUSE-
CENTRAL PANHANDLE MOUNTAINS-LEWISTON AREA-
LEWIS AND SOUTHERN NEZ PERCE COUNTIES-NORTHEAST BLUE MOUNTAINS-
LOWER GARFIELD AND ASOTIN COUNTIES-WASHINGTON PALOUSE-
MOSES LAKE AREA-UPPER COLUMBIA BASIN-SPOKANE AREA-
NORTHEAST MOUNTAINS-OKANOGAN HIGHLANDS-
INCLUDING THE CITIES OF...SANDPOINT...RATHDRUM...BONNERS FERRY...
PRIEST RIVER...COEUR DALENE...POST FALLS...HAYDEN...MOSCOW...
ST. MARIES...KELLOGG...PINEHURST...OSBURN...WALLACE...MULLAN...
LEWISTON...KAMIAH...CRAIGMONT...NEZPERCE...WINCHESTER...ANATONE...
PEOLA...CLARKSTON...PULLMAN...MOSES LAKE...EPHRATA...OTHELLO...
QUINCY...RITZVILLE...COULEE DAM...ODESSA...ELECTRIC CITY...
WILBUR...GRAND COULEE...COULEE CITY...SPOKANE...COLVILLE...
DEER PARK...CHEWELAH...NEWPORT...KETTLE FALLS...REPUBLIC...
INCHELIUM
258 PM PDT MON MAY 22 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH
IDAHO...NORTH CENTRAL IDAHO...EAST CENTRAL WASHINGTON...NORTH
CENTRAL WASHINGTON...NORTHEAST WASHINGTON AND SOUTHEAST
WASHINGTON.

.DAY ONE...THIS AFTERNOON AND TONIGHT

AN UNSTABLE ATMOSPHERE COUPLED WITH A PACIFIC COLD FRONT WILL
RESULT IN NUMEROUS THUNDERSTORMS THIS AFTERNOON AND EVENING. SOME
OF THESE THUNDERSTORMS HAVE THE POTENTIAL TO BE SEVERE WITH LARGE
HAIL...DAMAGING WINDS...AND HEAVY RAIN. EXPECT THESE CONDITIONS TO
CONTINUE INTO THE EVENING HOURS. A SEVERE THUNDERSTORM WATCH HAS
BEEN ISSUED UNTIL 10 PM...SEE THE LATEST STATEMENTS FOR DETAILS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

SHOWERY WEATHER WILL CONTINUE THROUGH THE WEEK. A COOLER AND
WETTER WEATHER PATTERN IS EXPECTED FOR THE END OF THE WEEK.

WAZ041>044-232200-
WENATCHEE AREA-EAST SLOPES NORTHERN CASCADES-OKANOGAN VALLEY-
WATERVILLE PLATEAU-
INCLUDING THE CITIES OF...WENATCHEE...LEAVENWORTH...MAZAMA...
TWISP...WINTHROP...OMAK...OKANOGAN...BREWSTER...BRIDGEPORT...
OROVILLE...WATERVILLE...MANSFIELD
258 PM PDT MON MAY 22 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
WASHINGTON AND NORTH CENTRAL WASHINGTON.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SHOWERY CONDITIONS WILL CONTINUE OVER THE REGION. THERE IS A
CHANCE OF THUNDERSTORMS THROUGH THE AFTERNOON AND EVENING HOURS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

SHOWERY WEATHER WILL CONTINUE THROUGH THE WEEK. A COOLER AND
WETTER WEATHER PATTERN IS EXPECTED FOR THE END OF THE WEEK.

In the hours before

Local storm report, May 22, 2:35 PM PDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPOKANE WA
235 PM PDT MON MAY 22 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0150 PM     TSTM WND DMG     ST. MARIES              47.31N 116.57W
05/22/2006                   BENEWAH            ID   FIRE DEPT/RESCUE

            PEA SIZE HAIL WITH 40-50 MPH WIND GUSTS CAUSING SMALL
            LIMBS TO BREAK OFF TREES.

0151 PM     HAIL             ST. MARIES              47.31N 116.57W
05/22/2006  E0.75 INCH       BENEWAH            ID   COUNTY OFFICIAL

            3/4 INCH HAIL REPORTED ALONG WITH STRONG WINDS THAT TOOK
            A POWER LINE DOWN.

0210 PM     HAIL             5 SW ROSE LAKE          47.49N 116.54W
05/22/2006  E0.50 INCH       KOOTENAI           ID   TRAINED SPOTTER

            1/2 HAIL ALONG WITH GUSTY WINDS AND HEAVY RAIN.

&&

KOCH
Local storm report, May 22, 3:14 PM PDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPOKANE WA
314 PM PDT MON MAY 22 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0245 PM     TSTM WND GST     WALLACE                 47.47N 115.92W
05/22/2006  E40.00 MPH       SHOSHONE           ID   TRAINED SPOTTER

            ESTIMATED WIND GUSTS 40-50 MPH

&&

KOCH

The office that day

Everything else NWS Spokane, WA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 21, 5:50 PM PDTSevere Thunderstorm WarningOTXNez Perce25 min
May 21, 6:58 PM PDTSevere Thunderstorm WarningOTXLatah, Nez Perce32 min
May 21, 7:52 PM PDTSevere Thunderstorm WarningOTXShoshone38 min
May 22, 1:38 PM PDTSevere Thunderstorm WarningOTXBenewah, Kootenai52 min
May 22, 2:23 PM PDTTornado WarningOTXKootenai, Shoshone22 min
May 22, 2:33 PM PDTSevere Thunderstorm WarningOTXBonner, Kootenai, Shoshone42 min

Nearby

Severe Thunderstorm Warnings in Idaho, 2006Every severe thunderstorm warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.